# SDR 2003UALA00783

- Difficulty date: October 18, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 17,082 hours, 5,469 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM WEB CRACKED STATION 1439, LBL 25.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND ANGLE DOUBLER.
